Open Access

Regular representations of the group of finite upper-triangular matrices, corresponding to product measures, and criteria for their irreducibility


Full Text

Coming Soon.





Article Information

TitleRegular representations of the group of finite upper-triangular matrices, corresponding to product measures, and criteria for their irreducibility
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 4, 43-55
MathSciNet MR1819617
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. V. Kosyak, Regular representations of the group of finite upper-triangular matrices, corresponding to product measures, and criteria for their irreducibility, Methods Funct. Anal. Topology 6 (2000), no. 4, 43-55.


BibTex

@article {MFAT859,
    AUTHOR = {Kosyak, A. V.},
     TITLE = {Regular representations of the group of finite upper-triangular matrices, corresponding to product measures, and criteria for their irreducibility},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {4},
     PAGES = {43-55},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=859},
}


All Issues